# SDR MASA200400131

- Difficulty date: March 9, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 150,006 hours, 11,246 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Priority Valve
- Part number: 4622
- Part serial: 730
- Condition: Leaking
- Location: Nlg Door
- Part time: 5,476 hours, 4,114 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO FIELD FOR NLG DOOR MASTER CAUTION WITH NR 3 PUMP MESSAGES UPON RETRACTION. PILOT ALSO HAD NR 3 PRESS LOW MASTER CAUTION MSG UPON EXTENTION. MX REPLACED THE NOSE LANDING GEAR PRIORITY VALVE. OP CHECKS GOOD.
